RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 2  


Vladimir Nikolaevich Chubarikov (on the occasion of his sixtieth birthday)
3
On the mathematical works of Vladimir Nikolaevich Chubarikov
G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, S. M. Nikol'skii, V. A. Sadovnichii
4
The first digit carry function in the Galois ring
V. L. Kurakin
21
A continuous timetable with $m$, $m-2$, or $2$ instructor's class hours
A. M. Magomedov
37
On the relation between the irredundant and minimal complexes of faces in the unit cube
I. P. Chukhrov
46
On intersection and symmetric difference of families of boundary classes in the problems on colouring and on the chromatic number
D. S. Malyshev
75
Atoms of the lattice of positively closed classes of three-valued logic
S. S. Marchenkov
79
A generalisation of Schaefer's bijunctivity criterion
A. V. Tarasov
92
On multiple trigonometric sums of mixed type
I. P. Mikhailov
100
Extremal problems for panchromatic colourings of uniform hypergraphs
A. P. Rozovskaya, D. A. Shabanov
104
The asymptotic behaviour of derivatives of the renewal function for distributions with infinite first moment and regularly varying tails of index $\beta\in(1/2,1]$
V. A. Topchii
123
On the generalised allocation scheme with a random number of particles
A. N. Chuprunov, I. Fazekas
149
On $\rho$-balanced Boolean functions
O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko
154
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019